# SDR 06FDEA2660

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR UPPER CHORD AT STA XORS 1042 FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOLUME II AND FOUND OUT OF LIMIT AS PER SRM 57-20-00 FIGURE 16   VOLUME I.   REPAIR CARRIED OUT ON REWORKED AREA AS PER FEDEX E.A. 1-5710-103437,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
